Turán graphs with bounded matching number

Noga Alon, Péter Frankl

Research output: Contribution to journalArticlepeer-review

Abstract

We determine the maximum possible number of edges of a graph with n vertices, matching number at most s and clique number at most k for all admissible values of the parameters.

Original languageEnglish (US)
Pages (from-to)223-229
Number of pages7
JournalJournal of Combinatorial Theory. Series B
Volume165
DOIs
StatePublished - Mar 2024

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Keywords

  • Clique number
  • Matching number
  • Turan graphs

Fingerprint

Dive into the research topics of 'Turán graphs with bounded matching number'. Together they form a unique fingerprint.

Cite this